Translator Disclaimer
October 2018 Vojta's conjecture, singularities and multiplier-type ideals
Takehiko Yasuda
Kodai Math. J. 41(3): 566-578 (October 2018). DOI: 10.2996/kmj/1540951254

Abstract

We formulate a generalization of Vojta's conjecture in terms of log pairs and variants of multiplier ideals.

Citation

Download Citation

Takehiko Yasuda. "Vojta's conjecture, singularities and multiplier-type ideals." Kodai Math. J. 41 (3) 566 - 578, October 2018. https://doi.org/10.2996/kmj/1540951254

Information

Published: October 2018
First available in Project Euclid: 31 October 2018

zbMATH: 07000584
MathSciNet: MR3870704
Digital Object Identifier: 10.2996/kmj/1540951254

Rights: Copyright © 2018 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 3 • October 2018
Back to Top